MAUDE Adverse Event Report: S.B.M. SAS COMPOSITCP 60; SCREW, FIXATION, BONE

S.B.M. SAS COMPOSITCP 60; SCREW, FIXATION, BONE
Catalog Number 905261
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 03/01/2025
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that during an initial procedure, the screw fractured while performing implantation.Pieces of the screw remains in the patient's bone tunnel.The correct surgical technique was used.No other complications or impacts were reported due to this malfunction.Attempts have been made, and no further information has been provided.
 
Event or Problem Description
No further event information is available at the time of this report.

Brand Name
COMPOSITCP 60
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
S.B.M. SAS
zi du monge 12- 14 rue
francis jammes
lourdes
MDR Report Key21724512
Report Number0001825034-2025-00888
Device Sequence Number9437159
Product Code HWC
UDI-Device Identifier03760154006712
UDI-Public(01)03760154006712(17)260201(10)230593
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K090994
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/21/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/01/2026
Device Catalogue Number905261
Device Lot Number230593
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Distributor Facility Aware Date07/23/2025
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/28/2025
Supplement Report FDA Received Date08/21/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured02/02/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age32 YR
Patient SexMale